Calotte di tipo (m, n) in uno spazio di Galois $S_{r,q}$
Atti della Accademia nazionale dei Lincei. Rendiconti della Classe di scienze fisiche, matematiche e naturali, Série 8, Tome 53 (1972) no. 1-2, pp. 71-81
Cet article a éte moissonné depuis la source Biblioteca Digitale Italiana di Matematica
This paper deals with the study of $\{k,n\}$-caps of a Galois space $S_{r,q}$$(r \ge 3,q > 2)$, that is of the sets of $k$ points of $S_{r,q}$ for which the maximum number of collinear points is $n$. Boundaries for $k$ ensuring that $\{k,n\}$-caps exist are given. Then we get a deeper insight of $\{k,n\}$-caps of the type $(m,n)$, that is, $\{k,n\}$-caps having only $m$-secant and $n$-secant lines. We prove in fact that, if such a cap exists and does not coincide with a hyperplane or with the complementary set of a hyperplane in $S_{r,q}$, then $q$ must be an odd square and $m$, $n$, $k$ are necessarily given by (54), (55), (62) respectively.
@article{RLINA_1972_8_53_1-2_a12,
author = {Tallini Scafati, Maria},
title = {Calotte di tipo (m, n) in uno spazio di {Galois} $S_{r,q}$},
journal = {Atti della Accademia nazionale dei Lincei. Rendiconti della Classe di scienze fisiche, matematiche e naturali},
pages = {71--81},
year = {1972},
volume = {Ser. 8, 53},
number = {1-2},
zbl = {0267.50016 0267.50016},
mrnumber = {0349436},
language = {it},
url = {http://geodesic.mathdoc.fr/item/RLINA_1972_8_53_1-2_a12/}
}
TY - JOUR
AU - Tallini Scafati, Maria
TI - Calotte di tipo (m, n) in uno spazio di Galois $S_{r,q}$
JO - Atti della Accademia nazionale dei Lincei. Rendiconti della Classe di scienze fisiche, matematiche e naturali
PY - 1972
SP - 71
EP - 81
VL - 53
IS - 1-2
UR - http://geodesic.mathdoc.fr/item/RLINA_1972_8_53_1-2_a12/
LA - it
ID - RLINA_1972_8_53_1-2_a12
ER -
%0 Journal Article
%A Tallini Scafati, Maria
%T Calotte di tipo (m, n) in uno spazio di Galois $S_{r,q}$
%J Atti della Accademia nazionale dei Lincei. Rendiconti della Classe di scienze fisiche, matematiche e naturali
%D 1972
%P 71-81
%V 53
%N 1-2
%U http://geodesic.mathdoc.fr/item/RLINA_1972_8_53_1-2_a12/
%G it
%F RLINA_1972_8_53_1-2_a12
Tallini Scafati, Maria. Calotte di tipo (m, n) in uno spazio di Galois $S_{r,q}$. Atti della Accademia nazionale dei Lincei. Rendiconti della Classe di scienze fisiche, matematiche e naturali, Série 8, Tome 53 (1972) no. 1-2, pp. 71-81. http://geodesic.mathdoc.fr/item/RLINA_1972_8_53_1-2_a12/